Submit a question to our community and get an answer from real people.
Submit

Steroid injection has left my face red, swollen and warm. Is this normal ? I also have weird sensation in my gums. What should I do ? tyvm

Report as

Facial flushing or discoloration is normal when injected with steroids and will usually go away on itself after some time. However, you can consult your doctor if you are still concerned.

Helpful (1) Fun Thanks for voting Comments (1)
Report as
Thanks to all that answered !! Have a great day ! :)
Report as
Add a comment...

Ask your doctor

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

Call the doctor. You may be allergic to one of the additives/preservatives in the injection

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer